MENU

You are here

Publications

Export 102 results:
Filters: First Letter Of Title is E  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, De Cicco V. Evans-Vasilesco theorem in Dirichlet spaces. Rendiconti di Matematica e delle sue Applicazioni. vol. 19, Issue 7, (1999), pages : 1-15 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6436
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Dell'Antonio G, Costa E. Effective Schroedinger dynamics on $ ε$-thin Dirichlet waveguides via Quantum Graphs I: star-shaped graphs. J. Phys. A 43 (2010) 474014 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4106
Demo N, Tezzele M, Mola A, Rozza G. An efficient shape parametrisation by free-form deformation enhanced by active subspace for hull hydrodynamic ship design problems in open source environment. The 28th International Ocean and Polar Engineering Conference [Internet]. 2018 . Available from: https://www.onepetro.org/conference-paper/ISOPE-I-18-481
Demo N, Tezzele M, Rozza G. EZyRB: Easy Reduced Basis method. The Journal of Open Source Software [Internet]. 2018 ;3:661. Available from: https://joss.theoj.org/papers/10.21105/joss.00661
Dipierro S, Palatucci G, Valdinoci E. Existence and symmetry results for a Schrodinger type problem involving the fractional Laplacian. Le Matematiche (Catania), Vol. 68 (2013), no. 1: 201-216. 2013 .
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Dubrovin B, Youjin Z, Dafeng Z. Extended affine Weyl groups and Frobenius manifolds -- II.; 2006. Available from: http://hdl.handle.net/1963/1787
F
Facchetti G, Iacono G, Altafini C. Exploring the low-energy landscape of large-scale signed social networks. Physical Review E - Statistical, Nonlinear, and Soft Matter Physics. Volume 86, Issue 3, 26 September 2012, Article number036116 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6504
Falqui G, Magri F, Pedroni M, Zubelli JP. An elementary approach to the polynomial $\\\\tau$-functions of the KP Hierarchy. Theor. Math. Phys. 122 (2000) 17-28 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3223
Feltrin G. Existence of positive solutions of a superlinear boundary value problem with indefinite weight. Conference Publications [Internet]. 2015 ;2015:436. Available from: http://aimsciences.org//article/id/b3c1c765-e8f5-416e-8130-05cc48478026
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Fonseca I, Leoni G, Maggi F, Morini M. Exact reconstruction of damaged color images using a total variation model. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 1291-1331 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4039
Fonseca I, Fusco N, Leoni G, Morini M. Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results. Arch. Ration. Mech. Anal. 186 (2007) 477-537 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2350
Forti D, Rozza G. Efficient geometrical parametrisation techniques of interfaces for reduced-order modelling: application to fluid–structure interaction coupling problems. International Journal of Computational Fluid Dynamics. 2014 ;28:158–169.
G
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Gigli N, Pasqualetto E. Equivalence of two different notions of tangent bundle on rectifiable metric measure spaces.; 2016.
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523

Pages

Sign in